# SDR VNAA0508008

- Difficulty date: August 5, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 1,440 hours, 1,371 cycles
- Engine: Ge CF348C1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LIGHTNING STRIKE TO THE RADOME.  MAINTENANCE COMPLIED WITH EN ROUTE & DETAILED LIGHTNING STRIKE INSPECTIONS IAW CRJ700 AMM 05-51-07-210-801-A01 & AMM 05-51-07-220-801-A01.  MINOR BURN DAMAGE TO BOTH WINGLET TIPS WAS REPAIRED IAW BOMBARDIER REO 690-57-31-002.  NO OTHER DEFECTS WERE FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
